# SDR GTIA1100001

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 18,602 hours, 8,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: A10303
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE WAS IN THE RED BAND.  R & R L1 DOOR SLIDE.
